# SDR UALA2010061002036

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,332 hours, 11,690 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7894178671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS INOP AT 6HJ, 29AB.  REPLACED BROKEN EMERGENCY LIGHT STRIPS. CHECKS OK.
